# SDR DALA2022020700749

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 19,100 hours, 7,068 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2111392) DURING INSPECTION FOUND FRETTING CORROSION LH WING FUEL TANK ACCESS HOLES CUTOUT 531AB, 531BB, 532AB, 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB, 532JB, 532KB, 532LB, 532MB, 532NB, 532PB, 532QB AND 533AB AT LH WING. CORROSION LH WING FUEL TANK ACCESS HOLES CUTOUT WAS REMOVED PER B737-900ER SRM 57-20-01-2R.
